PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free
START EARNINGPAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING
EXPIRY DATE: SEPTEMBER 2022. Coricidin HBP Maximum Strength Cold & Flu Daylight Is Decongestant-free And Provides Fast Relief From Sore Throat Etc.
EXPIRY DATE: SEPTEMBER 2022. Coricidin HBP Maximum Strength Cold & Flu Daylight Is Decongestant-free And Provides Fast Relief From Sore Throat Etc.
Brand: Brand
Ingredient: Acetaminophen
₦5,425.00
was ₦10,850.00 -50%
Out of Stock
See OptionsSame day delivery available
Dosages:
Package Sizes:
90 - Day Buyer Protection
Money back guarantee
100% Quality Products
Buy top standard
Sanitized & Packaged Safely
Choose for contactless delivery
About this item
Powerful cold brand with maximum strength formula for people with high blood pressure. Coricidin provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
Day Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mgDay
Inactive Ingredients: FD&C red No.40, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide
Night Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg
Night Inactive Ingredients: D&C yellow No.10, FD&C blue No.1, gelatin, glycerin, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, soybean oil, titanium dioxide
Side Effects:
Common side effects may include:
dizziness, drowsiness;
dry mouth, nose, or throat;
constipation;
blurred vision; or
feeling restless or excited (especially in a child).
ADULTS
For adults and children 12 years and over, the usual dose is 2 tablets every 4 to 6 hours. Do not take more than 12 tablets each 24 hours.
* CHILDREN
For children 6 to 12, the usual dose is 1 tablet every 4 to 6 hours, up to a maximum of 5 tablets a day.
For children under 6, consult your doctor.
Ask a doctor or pharmacist if this medicine is safe to use if you have:
glaucoma;
an enlarged prostate;
urination problems; or
a cough with mucus, or cough caused by smoking, asthma, emphysema, or chronic bronchitis.
Ask a doctor before using this medicine if you are pregnant or breastfeeding.
undefined
About this item
Powerful cold brand with maximum strength formula for people with high blood pressure. Coricidin provides daytime relief of sore throat, cough, chest congestion, fever, body aches & pains, and headache.
Day Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Guaifenesin 200 mgDay
Inactive Ingredients: FD&C red No.40, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide
Night Active Ingredients: Acetaminophen 325 mg, Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg
Night Inactive Ingredients: D&C yellow No.10, FD&C blue No.1, gelatin, glycerin, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, soybean oil, titanium dioxide
Side Effects:
Common side effects may include:
dizziness, drowsiness;
dry mouth, nose, or throat;
constipation;
blurred vision; or
feeling restless or excited (especially in a child).
ADULTS
For adults and children 12 years and over, the usual dose is 2 tablets every 4 to 6 hours. Do not take more than 12 tablets each 24 hours.
* CHILDREN
For children 6 to 12, the usual dose is 1 tablet every 4 to 6 hours, up to a maximum of 5 tablets a day.
For children under 6, consult your doctor.
Ask a doctor or pharmacist if this medicine is safe to use if you have:
glaucoma;
an enlarged prostate;
urination problems; or
a cough with mucus, or cough caused by smoking, asthma, emphysema, or chronic bronchitis.
Ask a doctor before using this medicine if you are pregnant or breastfeeding.
undefined
Arrives 1-4 hrs nationwide
Aboniki Balm
Aboniki Balm Is Used For Arthritis, Back Pain, Muscle Or Joint Pain, C...Arrives 1-4 hrs nationwide
Emzor Paracetamol Syrup
Emzor Paracetamol Syrup Is Used To Relieve Mild To Moderate Pain From ...Arrives 1-4 hrs nationwide
Sudafed Day And Night Cap...
Congestion & Headache Relief Max Strength CapsulesArrives 1-4 hrs nationwide
Postinor 2 Emergency Cont...
Postinor-2, Commonly Known As The Morning-after Pill, Is Used Only As ...Arrives 1-4 hrs nationwide
Postpill
POSTPILL Is An Emergency Contraceptive Pill Also Known As The Morning ...Arrives 1-4 hrs nationwide
Levofem Tablet X28
Levofem Is An Effective, Safe, Low-dose Oral Contraceptive Pill That I...₦5,425.00